# SDR 2008UALA02614

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 52,242 hours, 9,812 cycles
- Engine: Pwa PW4077
- Engine time: 39,811 hours, 6,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 50B927
- Part serial: CCWKAM4442
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL DEBRIS FOUND ON NR 2 ENG MAGNETIC CHIP DETECTOR.  SEM CONFIRMED BEARING MATERIAL. A/C FERRIED TO SFO FOR ENGINE CHANGE. ENGINE REPLACED AT SFO ON 5/4/08.  SHOP TEARDOWN  REVEALED THAT THE NR 1 BEARING HAD ONE BALL WITH A LARGE AREA OF SPALLATION, AND ITS CAGE POCKET ALSO HAD DAMAGE. THERE WAS NO DAMAGE TO THE INNER AND OUTER RACES.
